# SDR MWEA99880

- Difficulty date: December 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N80ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45795
- System (JASC): 7997 · Engine Oil System Wiring
- Part: Wire
- Condition: Chafed
- Location: Rt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

MASTER CAUTION LIGHT AND RIGHT OIL STRAINER CLOGGING LIGHT CAME ON.  FOUND CHAFED WIRE IN WIRE BUNDLE IN DIFFERENTIAL PRESSURE SENSOR ON RIGHT ENGINE AND REPAIRED.
